Effervescent 12 Tablets
by SolpaOne

Product Details
- Brand
- SolpaOne
- Condition
- new
- Model
- 0154284
- MPN
- 0154284
- GTIN
- 05012616267918
- Category
- Beauty, Health & Personal Care
Effervescent 12 Tablets is available for £5.35 at Pharmacy2U Shop.
Available at Pharmacy2U Shop
Choose options
Compare Prices(1 shop)
Description
What is SolpaOne Paracetamol 1000mg Effervescent Tablets 12 Tablets SolpaOne is recommended for the treatment of mild to moderate pain and/or fever. What are the key features 1 Tablet 1 Dose Maximum Strength Pain Fever Relief Contains Paracetamol This product is not eligible for returns Ingredients What are the active ingredients Each Effervescent Tablet contains 1000 mg of Paracetamol, Contains Aspartame E951 and Sodium, Each tablet contains 533.51 mg Sodium and Aspartame E951 Ingredients Usage How to use SolpaOne Paracetamol 1000mg Effervescent Tablets 12 Tablets Read the package leaflet before use. How to Take This Medicine- For oral use.- Place 1 tablet in a full tumbler of water and allow to dissolve completely before swallowing. This medicine should be used only in adults and adolescents over 50 kg of weight, aged 16 years and above. Adults and adolescents over 16 years: Take 1 tablet 1000 mg every 4 to 6 hours, up to a maximum of 4 tablets 4000 mg in 24 hours. Maximum daily dose: Do not take more than 4 effervescent tablets per day.- Take only 1 tablet at a time. If the pain persists for more than 3 days or the fever lasts for more than 3 days, or gets worse or other symptoms appear, you should stop the treatment and consult a doctor. High in sodium - Read the package leaflet for further information. Usage Warnings Precautions to consider before using/taking SolpaOne Paracetamol 1000mg Effervescent Tablets 12 Tablets Do not give to children below 16 years of age and under 50 kg body weight.BEFORE YOU TAKE THIS MEDICINECONTAINS PARACETAMOL.Do not take anything else containing paracetamol while taking this medicine.Talk to a doctor at once if you take too much of this medicine even if you feel well. Please read the enclosed leaflet carefully.Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor.WARNING: Taking higher doses than recommended can cause serious liver damage. Do not use SolpaOne unless prescribed by your doctor if you have an addiction to alcohol or liver damage or if you are concomitantly taking other pain medication containing paracetamol.Keep out of the sight and reach of children. Warnings
Shop Reviews
No reviews yet. Bought this product? Share your experience with one of the shops below.
Frequently Asked Questions
- What is the cheapest price for Effervescent 12 Tablets?
- Effervescent 12 Tablets by SolpaOne is available for £5.35 at Pharmacy2U Shop. Price checked and updated daily.
Similar products at The Virtual Mall

Soft Hot Water Bottle Pompom Fleece Cover 23X35Cm
Smart Living
ISSA Brush Head
Foreo

Long Hot Water Bottle Pink Pom Poms Lattice Cover
Livivo

Dose 7 Day Multi Vitamin Medicine Box
Floso

Vb2670 Pair Glasses
Victoria Beckham

Vb2134 Pair Glasses
Victoria Beckham